# SDR UALA2012060803159

- Difficulty date: June 6, 2012
- Submitted: June 23, 2012
- Operation: Air carrier
- Aircraft: N505UA
- Make and model: Boeing 757222
- Aircraft serial: 24626
- Aircraft time: 78,008 hours, 24,097 cycles
- Engine: Pwa PW2037
- System (JASC): 5240 · Service Doors
- Part: Counterbalance
- Condition: Defective
- Location: R4 Door
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

MAIN ENTRY DOOR 4R BODY TORQUE TUBE COUNTER BALANCE MAKES POPPING NOISE DURING OPENING & CLOSING.  REPLACED COUNTER BALANCE.
